# SDR SWAA040618

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON STRINGER 27L, BS 380 TO BS 391 AND BS 400B + 15 TO BS 495.  REPAIRED STRINGER PER SRM.
